# SDR AALA202109145037

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frm 26a S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.849 IN, W=0.1 IN, D=0.000 IN, ON FITTING LOCATED AT FR26A AT LEVEL OF S38R. REPLACED FITTING PER SRM 51-42-11-801, SRM 51-72-11-911-001, AND DWG D53231685.
